# SDR USAA050799

- Difficulty date: June 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 48 INCHES LONG BY 2 INCHES WIDE BY .035 INCH DEEP, 2.5 INCHES LONG BY 2 INCHES WIDE BY .033, FLOORBEAM, BS 328, RBL 12 INCHES-50 INCHES AND LBL 50 INCHES.  FABRICATED PARTS, INSTALLED NEW T-CHORD AND REPAIR ANGLE PER SRM 53-00-51, FIG 201, 51-40-02.  (M)
